按条件检索“876”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CNKI × 数据来源: 维普 × 数据来源: CSSCI × 数据来源: SCOPUS × 数据来源: CSCD × 出版年: 2016 × 机构: 管理学院 × 机构: 数学学院 × 机构: 经济学院 × 机构: 经济研究院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. 非典型腐败及其制度治理

作者:杨宏力;

作者机构:[杨宏力]聊城大学商学院,山东大学经济研究院博士后流动站

来源:社会科学研究,2016,Issue.04,40-50

资源类型:期刊论文

2. 行为产业组织理论研究进展

作者:於勇成;侯麟科;魏建;

作者机构:[於勇成;侯麟科;魏建]山东大学经济研究院

来源:经济学动态,2016,Issue.11,126-136

资源类型:期刊论文

3. Big-data-based edge biomarkers: study on dynamical drug sensitivity and resistance in individuals SCOPUS SCIE

作者:Zeng, Tao; Zhang, Wanwei; Yu, Xiangtian; Liu, Xiaoping; Li, Meiyi; Chen, Luonan

作者机构:[Chen, Luonan] Chinese Acad Sci, Shanghai Inst Biol Sci, Inst Biochem & Cell Biol, Key Lab Syst Biol,Innovat Ctr Cell Signaling Netw, 320 Yue Yang Rd, Shanghai 200031, Peoples R China.; [Zeng, Tao; Zhang, Wanwei; Liu, Xiaoping; Li, Meiyi] Chinese Acad Sci, Shanghai Inst Biol Sci, Inst Biochem & Cell Biol, Key Lab Syst Biol, Shanghai, Peoples R China.; [Yu, Xiangtian] Shandong Univ, Sch Math, Jinan, Peoples R China.

来源:BRIEFINGS IN BIOINFORMATICS,2016,Vol.17,Issue.4,576-592

WOS被引数:5

资源类型:期刊论文

WOS:000383151200003

4. On r-hued coloring of planar graphs with girth at least 6 EI SCOPUS SCIE

作者:Song, Huimin; Lai, Hong-Jian; Wu, Jian-Liang

作者机构:[Song, Huimin; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Song, Huimin] Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.; [Lai, Hong-Jian] W Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:DISCRETE APPLIED MATHEMATICS,2016,Vol.198,251-263

WOS被引数:7

资源类型:期刊论文

WOS:000366786000021

5. UniBic: Sequential row-based biclustering algorithm for analysis of gene expression data SCOPUS SCIE

作者:Wang, Zhenjia; Li, Guojun; Robinson, Robert W.; Huang, Xiuzhen

作者机构:[Wang, Zhenjia; Li, Guojun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Robinson, Robert W.] Univ Georgia, Dept Comp Sci, Athens, GA 30602 USA.; [Li, Guojun; Huang, Xiuzhen] Arkansas State Univ, Dept Comp Sci, Jonesboro, AR 72467 USA.

来源:SCIENTIFIC REPORTS,2016,Vol.6

WOS被引数:2

资源类型:期刊论文

WOS:000372532600002

6. Prediction-Correction Scheme for Decoupled Forward Backward Stochastic Differential Equations with Jumps SCOPUS SCIE

作者:Fu, Yu; Yang, Jie; Zhao, Weidong

作者机构:[Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; Shandong Univ, Inst Finance, Jinan 250100, Shandong, Peoples R China.

来源:EAST ASIAN JOURNAL ON APPLIED MATHEMATICS,2016,Vol.6,Issue.3,253-277

资源类型:期刊论文

WOS:000381255100002

7. 魏玛德国与中华民国的恶性通胀——基于政治环境和政府承诺

作者:单宝刚;

作者机构:[单宝刚]山东大学经济研究院

来源:北方经贸,Northern Economy and Trade,2016,Issue.02,117-119

资源类型:期刊论文

8. Existence of rainbow matchings in strongly edge-colored graphs SCOPUS SCIE

作者:Wang, Guanghui; Yan, Guiying; Yu, Xiaowei

作者机构:[Wang, Guanghui; Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yan, Guiying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 10080, Peoples R China.

来源:DISCRETE MATHEMATICS,2016,Vol.339,Issue.10,2457-2460

WOS被引数:1

资源类型:期刊论文

WOS:000379281200008

9. A new MCC-MFE method for compressible miscible displacement in porous media EI SCOPUS SCIE

作者:Li, Xindong; Rui, Hongxing; Xu, Wenwen

作者机构:[Li, Xindong] Shandong Yingcai Univ, Sch Business, Jinan 250104, Peoples R China.; [Rui, Hongxing; Xu, Wenwen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2016,Vol.302,139-156

WOS被引数:1

资源类型:期刊论文

WOS:000374601100011

10. A PRECISE INEQUALITY OF DIFFERENTIAL POLYNOMIALS RELATED TO SMALL FUNCTIONS SCOPUS SCIE

作者:Xu, Junfeng; Yi, Hongxun

作者机构:[Xu, Junfeng] Hunan Univ, Dept Math, Changsha 410082, Hunan, Peoples R China.; [Xu, Junfeng] Wuyi Univ, Dept Math, Jiangmen 529020, Peoples R China.; [Yi, Hongxun] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:Journal of Mathematical Inequalities,2016,Vol.10,Issue.4,971-976

资源类型:期刊论文

WOS:000392860400005

11. Exponential sums involving the Mobius function SCOPUS SCIE

作者:He, Xiaoguang; Huang, Bingrong

作者机构:[He, Xiaoguang; Huang, Bingrong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ACTA ARITHMETICA,2016,Vol.175,Issue.3,201-209

资源类型:期刊论文

WOS:000384722800001

12. Fourier coefficients of symmetric power L-functions SCOPUS SCIE

作者:Tang, Hengcai; Wu, Jie

作者机构:[Tang, Hengcai] Henan Univ, Inst Modern Math, Sch Math & Informat Sci, Kaifeng 475004, Henan, Peoples R China.; [Wu, Jie] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wu, Jie] CNRS, Inst Elie Cartan Lorraine, UMR 7502, F-54506 Vandoeuvre Les Nancy, France.; [Wu, Jie] Univ Lorraine, Inst Elie Cartan Lorraine, UMR 7502, F-54506 Vandoeuvre Les Nancy, France.

来源:JOURNAL OF NUMBER THEORY,2016,Vol.167,147-160

WOS被引数:1

资源类型:期刊论文

WOS:000377056400010

13. PRECONDITIONING RANDOM TOEPLITZ SYSTEMS SCOPUS SCIE

作者:Ke, Wen-Fong; Lai, King-Fai; Lee, Tsung-Lin; Wong, Ngai-Ching

作者机构:[Ke, Wen-Fong] Natl Cheng Kung Univ, Dept Math, Tainan 701, Taiwan.; [Ke, Wen-Fong] Natl Cheng Kung Univ, Res Ctr Theoret Sci, Tainan 701, Taiwan.; [Lai, King-Fai] Shandong Univ, Taishan Coll, 27 Shanda Nanlu, Jinan 250100, Peoples R China.; [Lai, King-Fai] Shandong Univ, Sch Math, 27 Shanda Nanlu, Jinan 250100, Peoples R China.; [Lee, Tsung-Lin; Wong, Ngai-Ching] Natl Sun Yat Sen Univ, Dept Appl Math, Kaohsiung 804, Taiwan.

来源:JOURNAL OF NONLINEAR AND CONVEX ANALYSIS,2016,Vol.17,Issue.4,757-770

WOS被引数:1

资源类型:期刊论文

WOS:000376418900011

14. Group consensus tracking control of second-order multi-agent systems with directed fixed topology EI SCOPUS SCIE

作者:Cui, Qing; Xie, Dongmei; Jiang, Fangcui

作者机构:[Cui, Qing; Xie, Dongmei] Tianjin Univ, Sch Sci, Dept Math, Tianjin, Peoples R China.; [Jiang, Fangcui] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.

来源:NEUROCOMPUTING,2016,Vol.218,286-295

WOS被引数:7

资源类型:期刊论文

WOS:000388053700031

15. Hyper-Kloosterman Sums of Different Moduli and Their Applications to Automorphic Forms for SLm(Z) SCOPUS SCIE

作者:Ren, Xiumin; Ye, Yangbo

作者机构:[Ren, Xiumin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Ye, Yangbo] Univ Iowa, Dept Math, Iowa City, IA 52242 USA.

来源:TAIWANESE JOURNAL OF MATHEMATICS,2016,Vol.20,Issue.6,1251-1274

WOS被引数:1

资源类型:期刊论文

WOS:000393262500003

16. Dependence of Eigenvalues of Certain Closely Discrete Sturm-Liouville Problems SCOPUS SCIE

作者:Zhu, Hao; Sun, Shurong; Shi, Yuming; Wu, Hongyou

作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Shurong] Univ Jinan, Sch Math Sci, Jinan 250022, Shandong, Peoples R China.; [Wu, Hongyou] No Illinois Univ, Dept Math, De Kalb, IL 60115 USA.

来源:COMPLEX ANALYSIS AND OPERATOR THEORY,2016,Vol.10,Issue.4,667-702

资源类型:期刊论文

WOS:000373630600002

17. Function perturbation of mix-valued logical networks with impacts on limit sets EI SCOPUS SCIE

作者:Jia, Guangyu; Meng, Min; Feng, Jun-e

作者机构:[Jia, Guangyu; Meng, Min; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:NEUROCOMPUTING,2016,Vol.207,428-436

WOS被引数:1

资源类型:期刊论文

WOS:000382794500039

18. Continuous-time mean-variance portfolio selection with random horizon in an incomplete market EI SCOPUS SCIE

作者:Lv, Siyu; Wu, Zhen; Yu, Zhiyong

作者机构:[Lv, Siyu; Wu, Zhen; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:AUTOMATICA,2016,Vol.69,176-180

WOS被引数:2

资源类型:期刊论文

WOS:000377312800019

19. UNIQUENESS OF MEROMORPHIC FUNCTIONS WITH THEIR DIFFERENCE OPERATORS SCOPUS SCIE

作者:Qi, Xiaoguang; Liu, Yong; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Univ Jinan, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2016,Vol.21,Issue.4,784-790

资源类型:期刊论文

WOS:000368960200015

20. On the number of divisors of a quaternary quadratic form SCOPUS SCIE

作者:Liu, Huafeng; Hu, Liqun

作者机构:[Liu, Huafeng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Dept Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:INTERNATIONAL JOURNAL OF NUMBER THEORY,2016,Vol.12,Issue.5,1219-1235

WOS被引数:1

资源类型:期刊论文

WOS:000381941800007

共 44 页, 876 条记录

TOP